Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: effexor xr withdraw ----beppe?

Posted by SalParadise on December 29, 2004, at 20:56:43

In reply to effexor xr withdraw dancingstar, posted by beppe on December 22, 2004, at 3:25:22

I'd been on effexor for about 9 months & am just now getting off it. I've got the same "head in my chest" deal you do & found my self crying 2 days ago while listening to a Stephen King audio book (of all things!).

I'm actually angry that my doctor gave me this stuff. Psychological addiction is fine, I can understand it & get over it - but this stuff is actually physcially addictive, which is a whole other thing. I hate this stuff to no end & would tell anyone who asks to stay far away from it. If you're on it now & in a good mental place - get off it while you can - even with declining dosages , you're in for at least a week of great physcial discomfort coupled with emotional swings.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SalParadise thread:13781
URL: http://www.dr-bob.org/babble/20041228/msgs/435506.html